# SDR TRBA201136302

- Difficulty date: December 23, 2011
- Submitted: December 29, 2011
- Operation: Air carrier
- Aircraft: N499A
- Make and model: Aerosp ATR 72-212A
- Aircraft serial: 499
- Aircraft time: 23,698 hours, 28,199 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT RT EXTERIOR EMERGENCY LIGHT INOPERATIVE.  R & R LAMP IAW JIC 33-51-24.  OPS CHECKED GOOD IAW JIC 33-50-00.
